# SDR UALA2011090504776

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,839 hours, 9,198 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Stripped
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREWS STRIPED AT LT AFT OVERWING SLIDE LIGHT LENS ASSY.  REPLACED LENS ASSY PER MM.
